12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Heisenberg-Lie commutation relations in Banach ...
View graph of relations

« Back

Heisenberg-Lie commutation relations in Banach algebras.

Research output: Contribution to journalJournal article

Published

Journal publication date2009
JournalMathematical Proceedings of the Royal Irish Academy
Journal number2
Volume109
Number of pages24
Pages163-186
Original languageEnglish

Abstract

Given q1, q2 ∈ ℂ { 0 }, we construct a unital Banach algebra Bq1, q2 that contains a universal normalised solution to the (q1, q2)-deformed Heisenberg-Lie commutation relations in the following specific sense: